# SDR CA970624001

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Fanwheel
- Part number: D1742
- Condition: Cracked
- Location: Center Hub
- Part time: 44 hours
- Stage of operation: HO
- Nature of condition: G, S
- Precautionary procedure: C, A

## Discrepancy

(CAN) BEFORE FIRST FLIGHT OF DAY, AIRCRAFT IN HOVER.  CLUTCH LIGHT FLICKERING AND PILOT HEARS GROWLING AND FEELS VIBRATION.  INSPECTION FOUND CENTER HUB IN THE FAN HAD CRACKED COMPLETELY AROUND CAUSING THE CENTER HUB BOLTS TO LOOSEN OFF.  THERE WAS ALSO A LOT OF METAL TRANSFER BETWEEN FAN WHEEL AND TAPERED SHAFT OF BEARING ASSY (P/N C007-5).
